Shortest paths and load scaling in scale-free trees

dc.contributorAalto-yliopistofi
dc.contributorAalto Universityen
dc.contributor.authorSzabó, Gábor
dc.contributor.authorAlava, Mikko J.
dc.contributor.authorKertész, János
dc.contributor.departmentTeknillisen fysiikan laitosfi
dc.contributor.departmentDepartment of Applied Physicsen
dc.contributor.schoolPerustieteiden korkeakoulufi
dc.contributor.schoolSchool of Scienceen
dc.date.accessioned2015-12-02T10:02:00Z
dc.date.available2015-12-02T10:02:00Z
dc.date.issued2002
dc.description.abstractThe average node-to-node distance of scale-free graphs depends logarithmically on N, the number of nodes, while the probability distribution function of the distances may take various forms. Here we analyze these by considering mean-field arguments and by mapping the m=1 case of the Barabási-Albert model into a tree with a depth-dependent branching ratio. This shows the origins of the average distance scaling and allows one to demonstrate why the distribution approaches a Gaussian in the limit of N large. The load, the number of the shortest distance paths passing through any node, is discussed in the tree presentation.en
dc.description.versionPeer revieweden
dc.format.extent026101/1-8
dc.format.mimetypeapplication/pdfen
dc.identifier.citationSzabó, Gábor & Alava, Mikko J. & Kertész, János. 2002. Shortest paths and load scaling in scale-free trees. Physical Review E. Volume 66, Issue 2. 026101/1-8. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.66.026101.en
dc.identifier.doi10.1103/physreve.66.026101
dc.identifier.issn1539-3755 (printed)
dc.identifier.urihttps://aaltodoc.aalto.fi/handle/123456789/18926
dc.identifier.urnURN:NBN:fi:aalto-201512015456
dc.language.isoenen
dc.publisherAmerican Physical Society (APS)en
dc.relation.ispartofseriesPhysical Review Een
dc.relation.ispartofseriesVolume 66, Issue 2
dc.rights© 2002 American Physical Society (APS). This is the accepted version of the following article: Szabó, Gábor & Alava, Mikko J. & Kertész, János. 2002. Shortest paths and load scaling in scale-free trees. Physical Review E. Volume 66, Issue 2. 026101/1-8. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.66.026101, which has been published in final form at http://journals.aps.org/pre/abstract/10.1103/PhysRevE.66.026101.en
dc.rights.holderAmerican Physical Society (APS)
dc.subject.keywordscale-free treesen
dc.subject.keywordBarabási-Albert modelen
dc.subject.otherPhysicsen
dc.titleShortest paths and load scaling in scale-free treesen
dc.typeA1 Alkuperäisartikkeli tieteellisessä aikakauslehdessäfi
dc.type.dcmitypetexten
dc.type.versionFinal published versionen
Files
Original bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
A1_szabó_gábor_2002.pdf
Size:
411.22 KB
Format:
Adobe Portable Document Format